Fuzzy Topology
101. Applications of fuzzy $e$-open sets

A. Vadivel; B. Vijayalakshmi

Volume 07, Issue 01 , Winter 2018, , Pages 39-51

  The aim of this paper is to introduce and study the notions of fuzzy upper $e$-limit set, fuzzy lower $e$-limit set and fuzzy $e$-continuously convergent functions. Properties and basic relationships among fuzzy upper $e$-limit set, fuzzy lower $e$- limit set and fuzzy $e$-continuity are investigated ...  Read More

Topological groups, Lie groups
102. A note on quasi irresolute topological groups

T. Oner; A. Ozek

Volume 05, Issue 01 , Winter 2016, , Pages 41-46

  In this study, we investigate the further properties of quasi irresolute topological groups defi ned in [20]. We show that if a group homomorphism f between quasi irresolute topological groups is irresolute at $e_G$, then $f$ is irresolute on $G$. Later we prove that in a semi-connected quasi ...  Read More

Functional analysis
103. System of AQC functional equations in non-Archimedean normed spaces

H. Majani

Volume 08, Issue 01 , Winter 2019, , Pages 41-52

  ‎In 1897‎, ‎Hensel introduced a normed space which does‎ ‎not have the Archimedean property‎. ‎During the last three decades‎ ‎theory of non--Archimedean spaces has gained the interest of‎ ‎physicists for their research in particular in problems ...  Read More

Fixed point theory
104. Coupled fixed point theorems involving contractive condition of integral type in generalized metric spaces

R. Shah; A. Zada

Volume 06, Issue 01 , Winter 2017, , Pages 45-53

  In this manuscript, we prove some coupled fixed point theorems for two pairs of self mappings satisfying contractive conditions of integral type in generalized metric spaces. We furnish suitable illustrative examples. In this manuscript, we prove some coupled fixed point theorems for ...  Read More

Fixed point theory
105. Fixed point results for Su-type contractive mappings with an application

A. Ali; H. Işık; F. Uddin; M. Arshad

Volume 09, Issue 01 , Winter 2020, , Pages 53-65

  ‎In this paper‎, ‎we introduce the concept of Su-type contractive mapping and establish fixed point theorems for such mappings in the setting of ordered‎ ‎extended partial $b$-metric space‎. ‎We also develop an‎ ‎application for Fredholm type integral equations ...  Read More

Difference and functional equations
106. On edge detour index polynomials

Sh. Safari Sabet; M. Farmani; O. Khormali; A. Mahmiani; Z. Bagheri

Volume 02, Issue 02 , Spring 2013, , Pages 83-89

  The edge detour index polynomials were recently introduced for computing the edge detour indices. In this paper we find relations among edge detour polynomials for the 2-dimensional graph of $TUC_4C_8(S)$ in a Euclidean plane and $TUC4C8(S)$ nanotorus.  Read More

107. Numerical Solution of Heun Equation Via Linear Stochastic Differential Equation

H. R. Rezazadeh; M. Maghasedi; B. shojaee

Volume 01, Issue 02 , Spring 2012, , Pages 83-95

  In this paper, we intend to solve special kind of ordinary differential equations which is called Heun equations, by converting to a corresponding stochastic differential equation(S.D.E.). So, we construct a stochastic linear equation system from this equation which its solution is based on ...  Read More

Functional analysis
108. Compact composition operators on real Banach spaces of complex-valued bounded Lipschitz functions

D. Alimohammadi; S. Sefidgar

Volume 03, Issue 02 , Spring 2014, , Pages 87-105

  We characterize compact composition operators on real Banach spaces of complex-valued bounded Lipschitz functions on metric spaces, not necessarily compact, with Lipschitz involutions and determine their spectra.  Read More

General topology
109. On Baer type criterion for $C$-dense‎, ‎$C$-closed and quasi injectivity

H. Barzegar; H. Arianpoor

Volume 05, Issue 02 , Spring 2016, , Pages 105-109

  ‎For the subclasses $\mathcal{M}_1$ and $\mathcal{M}_2$ of‎ ‎monomorphisms in a concrete category $\mathcal{C}$‎, ‎if $\mathcal‎{M}_2\subseteq \mathcal{M}_1$‎, ‎then $\mathcal{M}_1$-injectivity‎ ‎implies $\mathcal{M}_2$-injectivity‎. ‎The Baer ...  Read More

Linear and multilinear algebra; matrix theory
110. An accelerated gradient based iterative algorithm for solving systems of coupled generalized Sylvester-transpose matrix equations

A‎. ‎M‎. ‎E‎. ‎ Bayoumi; M. A. Ramadan; M. Nili Ahmadabadi

Volume 08, Issue 02 , Spring 2019, , Pages 117-126

  ‎In this paper‎, ‎an accelerated gradient based iterative algorithm for solving systems of coupled generalized Sylvester-transpose matrix equations is proposed‎. ‎The convergence analysis of the algorithm is investigated‎. ‎We show that the proposed algorithm converges to ...  Read More

Functional analysis
111. Approximation of endpoints for multi-valued mappings in metric spaces

K. Ullah; J. Ahmad; N. Muhammad

Volume 09, Issue 02 , Spring 2020, , Pages 129-137

  In this paper, under some appropriate conditions, we prove some $\Delta$ and strong convergence theorems of endpoints for multi-valued nonexpansive mappings using modified Agarwal-O'Regan-Sahu iterative process in the general setting of 2-uniformly convex hyperbolic spaces. Our results extend and unify ...  Read More

Functional analysis
112. New characterizations of fusion bases and Riesz fusion bases in Hilbert spaces

F. Aboutorabi Goudarzi; M. S. Asgari

Volume 04, Issue 02 , Spring 2015, , Pages 131-142

  In this paper we investigate a new notion of bases in Hilbert spaces and similar to fusion frame theory we introduce fusion bases theory in Hilbert spaces. We also introduce a new de nition of fusion dual sequence associated with a fusion basis and show that the operators of a fusion dual ...  Read More

113. On the energy of non-commuting graphs

M. Ghorbani; Z. Gharavi-Alkhansari

Volume 06, Issue 02 , Spring 2017, , Pages 135-146

  For given non-abelian group G, the non-commuting (NC)-graph $\Gamma(G)$ is a graph with the vertex set $G$\ $Z(G)$ and two distinct vertices $x, y\in V(\Gamma)$ are adjacent whenever $xy \neq yx$. The aim of this paper is to compute the spectra of some well-known NC-graphs.  Read More

Group theory and generalizations
114. A representation for some groups, a geometric approach

A. Parsian

Volume 07, Issue 02 , Spring 2018, , Pages 149-153

  ‎In the present paper‎, ‎we are going to use geometric and topological concepts‎, ‎entities and properties of the‎ ‎integral curves of linear vector fields‎, ‎and the theory of differential equations‎, ‎to establish a representation for some groups ...  Read More

Group theory and generalizations
115. On the Finite Groupoid G(n)

M. Azadi; H. Amadi

Volume 02, Issue 03 , Summer 2013, , Pages 153-159

  In this paper we study the existence of commuting regular elements, verifying the notion left (right) commuting regular elements and its properties in the groupoid G(n). Also we show that G(n) contains commuting regular subsemigroup and give a necessary and sufficient condition for the groupoid G(n) ...  Read More

Ordinary differential equations
116. Solution of the first order fuzzy differential equations with generalized differentiability

L. Jamshidi; T. Allahviranloo

Volume 03, Issue 03 , Summer 2014, , Pages 159-171

  In this paper, we study first order linear fuzzy differential equations with fuzzy coefficient and initial value. We use the generalized differentiability concept and apply the exponent matrix to present the general form of their solutions. Finally, one example is given to illustrate ...  Read More

Difference and functional equations
117. Application of DJ method to Ito stochastic differential equations

H. Deilami Azodi

Volume 08, Issue 03 , Summer 2019, , Pages 183-189

  ‎This paper develops iterative method described by [V‎. ‎Daftardar-Gejji‎, ‎H‎. ‎Jafari‎, ‎An iterative method for solving nonlinear functional equations‎, ‎J‎. ‎Math‎. ‎Anal‎. ‎Appl‎. ‎316 (2006) 753-763] to solve Ito stochastic ...  Read More

Difference and functional equations
118. Solving systems of nonlinear equations using decomposition technique

M. Nili Ahmadabadi; F. Ahmad; G. Yuan; X. Li

Volume 05, Issue 03 , Summer 2016, , Pages 187-198

  A systematic way is presented for the construction of multi-step iterative method with frozen Jacobian. The inclusion of an auxiliary function is discussed. The presented analysis shows that how to incorporate auxiliary function in a way that we can keep the order of convergence and computational cost ...  Read More

Integral equations
119. Bernoulli collocation method with residual correction for solving integral-algebraic equations

F. Mirzaee

Volume 04, Issue 03 , Summer 2015, , Pages 193-208

  The principal aim of this paper is to serve the numerical solution of an integral-algebraic equation (IAE) by using the Bernoulli polynomials and the residual correction method. After implementation of our scheme, the main problem would be transformed into a system of algebraic equations such that its ...  Read More

Fixed point theory
120. Common fixed points for a pair of mappings in $b$-Metric spaces via digraphs and altering distance functions

S. K. Mohanta; D. Biswas

Volume 07, Issue 03 , Summer 2018, , Pages 201-218

  In this paper, we discuss the existence and uniqueness of points of coincidence and common fixed points for a pair of self-mappings satisfying some generalized contractive type conditions in $b$-metric spaces endowed with graphs and altering distance functions. Finally, some examples are provided ...  Read More

Functional analysis
121. On φ-Connes amenability of dual Banach algebras

A. Mahmoodi

Volume 03, Issue 04 , Autumn 2014, , Pages 211-217

  Let φ be a w-continuous homomorphism from a dual Banach algebra to C. The notion of φ-Connes amenability is studied and some characterizations is given. A type of diagonal for dual Banach algebras is de ned. It is proved that the existence of such a diagonal is equivalent to φ-Connes ...  Read More

Group theory and generalizations
122. On some Frobenius groups with the same prime graph as the almost simple group ${ {\bf PGL(2,49)}}$

A. Mahmoudifar

Volume 06, Issue 03 , Summer 2017, , Pages 217-221

  The prime graph of a finite group $G$ is denoted by $\Gamma(G)$ whose vertex set is $\pi(G)$ and two distinct primes $p$ and $q$ are adjacent in $\Gamma(G)$, whenever $G$ contains an element with order $pq$. We say that $G$ is unrecognizable by prime graph if there is a finite group $H$ with $\Gamma(H)=\Gamma(G)$, ...  Read More

Ordinary differential equations
123. Numerical solution of second-order stochastic differential equations with Gaussian random parameters

R. Farnoosh; H. Rezazadeh; A. Sobhani; D. Ebrahimibagha

Volume 02, Issue 04 , Autumn 2013, , Pages 229-241

  In this paper, we present the numerical solution of ordinary differential equations (or SDEs), from each order especially second-order with time-varying and Gaussian random coefficients. We indicate a complete analysis for second-order equations in special case of scalar linear second-order ...  Read More

Integral equations
124. New iteration process for approximating fixed points in Banach spaces

J. D. Bhutia; K. Tiwary

Volume 08, Issue 04 , Autumn 2019, , Pages 237-250

  ‎The object of this paper is to present a new iteration process‎. ‎We will show that our process is faster than the known recent iterative schemes‎. ‎We discuss stability results of our iteration and prove some results in the context of uniformly convex Banach space for Suzuki generalized ...  Read More

Group theory and generalizations
125. On the irreducibility of the complex specialization of the representation of the Hecke algebra of the complex reflection group $G_7$

M. Y. Chreif; M. Abdulrahim

Volume 05, Issue 04 , Autumn 2016, , Pages 263-270

  We consider a 2-dimensional representation of the Hecke algebra $H(G_7, u)$, where $G_7$ is the complex reflection group and $u$ is the set of indeterminates $u = (x_1,x_2,y_1,y_2,y_3,z_1,z_2,z_3)$. After specializing the indetrminates to non zero complex numbers, we then determine a necessary ...  Read More